×

zbMATH — the first resource for mathematics

Qualitative analysis of differential, difference equations, and dynamic equations on time scales. (English) Zbl 1354.00078
From the text: It is our pleasure to present this special issue. Differential, difference, and dynamic equations on time scales are often used for modeling various problems arising in the engineering and natural sciences. Therefore, analysis of qualitative properties of solutions to such equations is crucial for applications. It is important to develop new efficient methods, as well as to modify and refine well-known techniques adjusting them for the analysis of new classes of problems.
MSC:
00B15 Collections of articles of miscellaneous specific interest
34-06 Proceedings, conferences, collections, etc. pertaining to ordinary differential equations
34N05 Dynamic equations on time scales or measure chains
39-06 Proceedings, conferences, collections, etc. pertaining to difference and functional equations
Software:
RODAS; ROS3P
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Adam, Y., Highly accurate compact implicit methods and boundary conditions, Journal of Computational Physics, 24, 1, 10-22, (1977) · Zbl 0357.65074 · doi:10.1016/0021-9991(77)90106-1
[2] Mitchell, A. R.; Griffths, D. F., The Finite Difference Method in Partial Differential Equations, (1980), John Wiley & Sons, New York, NY, USA
[3] Ramos, J. I., Linearization methods for reaction-diffusion equations: multidimensional problems, Applied Mathematics and Computation, 88, 2-3, 225-254, (1997) · Zbl 0904.65089 · doi:10.1016/S0096-3003(96)00327-X
[4] Ramos, J. I., Implicit, compact, linearized \(\theta\)-methods with factorization for multidimensional reaction-diffusion equations, Applied Mathematics and Computation, 94, 1, 17-43, (1998) · Zbl 0943.65098 · doi:10.1016/S0096-3003(97)10103-5
[5] Chu, P. C.; Fan, C., A three-point combined compact difference scheme, Journal of Computational Physics, 140, 2, 370-399, (1998) · Zbl 0923.65071 · doi:10.1006/jcph.1998.5899
[6] Luan, V.; Ostermann, A., Exponential rosenbrock methods of order five–construction, analysis and numerical comparisons, Journal of Computational and Applied Mathematics, 255, 1, 417-431, (2014) · Zbl 1291.65201 · doi:10.1016/j.cam.2013.04.041
[7] Luan, V. T.; Ostermann, A., Explicit exponential Runge-Kutta methods of high order for parabolic problems, Journal of Computational and Applied Mathematics, 256, 168-179, (2014) · Zbl 1314.65103 · doi:10.1016/j.cam.2013.07.027
[8] Kassam, A.-K.; Trefethen, L. N., Fourth-order time-stepping for stiff pdes, SIAM Journal on Scientific Computing, 26, 4, 1214-1233, (2005) · Zbl 1077.65105 · doi:10.1137/S1064827502410633
[9] Rosenbrock, H., Some general implicit processes for the numerical solution of differential equations, The Computer Journal, 5, 329-330, (1963) · Zbl 0112.07805
[10] Haines, C. F., Implicit integration processes with error estimate for the numerical solution of differential equations, The Computer Journal, 12, 2, 183-188, (1969) · Zbl 0185.41203
[11] Liao, W.; Yan, Y., Singly diagonally implicit Runge-Kutta method for time-dependent reaction-diffusion equation, Numerical Methods for Partial Differential Equations, 27, 6, 1423-1441, (2011) · Zbl 1243.65112 · doi:10.1002/num.20589
[12] Dahlquist, G. G., A special stability problem for linear multistep methods, BIT Numerical Mathematics, 3, 27-43, (1963) · Zbl 0123.11703 · doi:10.1007/BF01963532
[13] Gourlay, A. R., A note on trapezoidal methods for the solution of initial value problems, Mathematics of Computation, 24, 629-633, (1970) · Zbl 0233.65040 · doi:10.1090/S0025-5718-1970-0275680-3
[14] Hairer, E.; Wanner, G., Solving Ordinary Differential Equations, II, Stiff and Algebraic Problems, (1996), Springer, Berlin , Germany · Zbl 1192.65097 · doi:10.1007/978-3-642-05221-7
[15] Alexander, R., Diagonally implicit Runge-Kutta methods for stiff O.D.E.’s, SIAM Journal on Numerical Analysis, 14, 6, 1006-1021, (1977) · Zbl 0374.65038 · doi:10.1137/0714068
[16] Burrage, K.; Butcher, J. C.; Chipman, F. H., An implementation of singly-implicit Runge-Kutta methods, BIT Numerical Mathematics, 20, 3, 326-340, (1980) · Zbl 0456.65040 · doi:10.1007/BF01932774
[17] Claus, H., Singly-implicit Runge-Kutta methods for retarded and ordinary differential equations, Computing, 43, 3, 209-222, (1990) · Zbl 0695.65047 · doi:10.1007/BF02242918
[18] Liniger, W.; Willoughby, R. A., Efficient integration methods for stiff systems of ordinary differential equations, SIAM Journal on Numerical Analysis, 7, 47-66, (1970) · Zbl 0187.11003 · doi:10.1137/0707002
[19] Verwer, J. G.; Spee, E. J.; Blom, J. G.; Hundsdorfer, W., A second-order rosenbrock method applied to photochemical dispersion problems, SIAM Journal on Scientific Computing, 20, 4, 1456-1480, (1999) · Zbl 0922.65031 · doi:10.1137/S1064827597326651
[20] Lang, J.; Verwer, J., ROS3P–an accurate third-order rosenbrock solver designed for parabolic problems, BIT Numerical Mathematics, 41, 4, 731-738, (2001) · Zbl 0996.65099 · doi:10.1023/A:1021900219772
[21] Hundsdorfer, W. H., Stability and B-convergence of linearly implicit Runge-Kutta methods, Numerische Mathematik, 50, 1, 83-95, (1986) · Zbl 0611.65045 · doi:10.1007/BF01389669
[22] Lubich, C.; Ostermann, A., Linearly implicit time discretization of non-linear parabolic equations, IMA Journal of Numerical Analysis, 15, 4, 555-583, (1995) · Zbl 0834.65092 · doi:10.1093/imanum/15.4.555
[23] Kaps, P.; Rentrop, P., Generalized Runge-Kutta methods of order four with stepsize control for stiff ordinary differential equations, Numerische Mathematik, 33, 1, 55-68, (1979) · Zbl 0436.65047 · doi:10.1007/BF01396495
[24] Shampine, L. F., Implementation of rosenbrock methods, ACM Transactions on Mathematical Software, 8, 2, 93-113, (1982) · Zbl 0483.65041 · doi:10.1145/355993.355994
[25] van Veldhuizen, M., \(D\)-stability and kaps-rentrop-methods, Computing. Archives for Scientific Computing, 32, 3, 229-237, (1984) · Zbl 0528.65041 · doi:10.1007/BF02243574
[26] Bui, T. D., On an \(L\)-stable method for stiff differential equations, Information Processing Letters, 6, 5, 158-161, (1977) · Zbl 0412.65037
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.